# SDR IPXA2015100394262

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A25570669200
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, BAY AFT OF FWD CARGO COMPARTMENT, AFT BULKHEAD UPPER SUPPORT CLIP CRACKED FRAME 38.2, LBL 21, WL-10.  R & R IAW SRM 51-40-21.
